Atanas Stefanov
Atanas Stefanov
Professor of Mathematics, University of Kansas
Geverifieerd e-mailadres voor ku.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
L p Bounds for Singular Integrals and Maximal Singular Integrals with Rough Kernels
L Grafakos, A Stefanov
Indiana University mathematics journal, 455-469, 1998
1361998
On Schrödinger maps
A Nahmod, A Stefanov, K Uhlenbeck
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
1052003
On the well-posedness of the wave map problem in high dimensions
A Nahmod, A Stefanov, K Uhlenbeck
arXiv preprint math/0109212, 2001
892001
Asymptotic behaviour of small solutions for the discrete nonlinear Schrödinger and Klein–Gordon equations
A Stefanov, PG Kevrekidis
Nonlinearity 18 (4), 1841, 2005
722005
Asymptotic smoothing and attractors for the generalized Benjamin–Bona–Mahony equation on R3
M Stanislavova, A Stefanov, B Wang
Journal of Differential Equations 219 (2), 451-483, 2005
522005
On the existence of solitary traveling waves for generalized Hertzian chains
A Stefanov, P Kevrekidis
Journal of nonlinear science 22 (3), 327-349, 2012
512012
Asymptotic stability of small gap solitons in nonlinear Dirac equations
DE Pelinovsky, A Stefanov
Journal of mathematical physics 53 (7), 073705, 2012
462012
Smoothing-Strichartz estimates for the Schrodinger equation with small magnetic potential
V Georgiev, A Stefanov, M Tarulli
arXiv preprint math/0509416, 2005
452005
Convolution Calderón-Zygmund singular integral operators with rough kernels
L Grafakos, A Stefanov
Analysis of divergence, 119-143, 1999
431999
On the spectral theory and dispersive estimates for a discrete Schrödinger equation in one dimension
DE Pelinovsky, A Stefanov
Journal of mathematical physics 49 (11), 113501, 2008
402008
A global regularity result for the 2D Boussinesq equations with critical dissipation
A Stefanov, J Wu
Journal d'Analyse Mathématique 137 (1), 269-290, 2019
392019
Well-posedness and small data scattering for the generalized Ostrovsky equation
A Stefanov, Y Shen, PG Kevrekidis
Journal of Differential Equations 249 (10), 2600-2617, 2010
372010
Erratum: On Schrodinger Maps
A Nahmod, A Stefanov, K Uhlenbeck
Communications on Pure and Applied Mathematics 57 (6), 833-839, 2004
362004
Nonlinearity management in higher dimensions
PG Kevrekidis, DE Pelinovsky, A Stefanov
Journal of Physics A: Mathematical and General 39 (3), 479, 2005
342005
Strichartz estimates for the magnetic Schrödinger equation
A Stefanov
Advances in Mathematics 210 (1), 246-303, 2007
332007
A Hamiltonian–Krein (Instability) Index Theory for Solitary Waves to KdV‐Like Eigenvalue Problems
T Kapitula, A Stefanov
Studies in Applied Mathematics 132 (3), 183-211, 2014
322014
Traveling waves and their tails in locally resonant granular systems
H Xu, PG Kevrekidis, A Stefanov
Journal of Physics A: Mathematical and Theoretical 48 (19), 195204, 2015
272015
Calderón–Zygmund operators on mixed Lebesgue spaces and applications to null forms
A Stefanov, RH Torres
Journal of the London Mathematical Society 70 (2), 447-462, 2004
272004
Linear stability analysis for travelling waves of second order in time PDE's
M Stanislavova, A Stefanov
Nonlinearity 25 (9), 2625, 2012
262012
Traveling waves for monomer chains with precompression
A Stefanov, P Kevrekidis
Nonlinearity 26 (2), 539, 2013
252013
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20